# SDR C2XA11IA067

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 12,162 hours, 6,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204352
- Condition: Defective
- Location: Lavatory
- Part time: 2,774 hours, 1,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAV - FLIGHT 2334, DURING CRUISE INSPECTION THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS.  THE AIRCRAFT LANDED AT SAV WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LAV SMOKE DETECTOR ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
